# SDR SWAA2021042761510

- Difficulty date: March 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER FLOOR PANEL 221EF UPPER SKIN HAS AN AREA OF PULLED STRANDS ALONG THE FWD EDGE. (MARKED) / FWD PASSENGER FLOOR PANEL 221EF WITH UPPER SKIN WITH AN AREA OF PULLED STRANDS ALONG THE FWRD EDGE AS MARKED WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF ALL DAMAGE PER SRM 51-10-02-0G-0 PARA 9.A.(1).
